# SDR QXEA200700823

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 119 hours, 110 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 10129
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 121 hours, 112 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BZN FLIGHT NR 2381: WX FAIL MESSAGE ON MFD 1.  RAN CHECKLIST.  RECEIVED TEST PATTERN BUT NO RETURNS WITH WX FAIL MESSAGE AGAIN.  MAINTENANCE REMOVED AND REPLACED WX RADAR TRANSCEIVER.  AIRCRAFT RETURNED TO SERVICE.
